# SDR AALA20110506LAS01

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 60,700 hours, 21,273 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Seized
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT MIA-SFO.  CREW REPORTED SMOKE AND FUMES IN AND COCKPIT AND THROUGH OUT CABIN.  EQUIPMENT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES WITH NO NOTICABLE DIFFERENCE.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  FOUND NUMBER ONE EQUIPMENT COOLING FAN SEIZED.  REPLACED EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
